# SDR UALA2011112306453

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 82,325 hours, 13,275 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 1503
- Condition: Faulted
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT RUDDER TRIM PROBLEM & FOUND TRIM OUT BY 1.25 INCH AT RUDDER INDEX PLATE.  LIMIT .010 PER AMM ITEM NR 9A & NR 9B.  ITEM LIMIT SHOULD REFLECT .100 PER AMM.   ADJUSTED RUDDER PCA PER MM. REPLACED PCA ON ACCOUNT OF MAKING LOUD NOISE WHEN POWERED, REPLACED PER MM.
